# SDR REXA2025012300083

- Difficulty date: December 4, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312081
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OVER STGR 20R BTW FS 295 / FS 310 CORROSION OVER STGR 20R BTW FS 295 / FS 310 WAS REMOVED  PER CRJ-700 SRM 51-21-06-001-001-A01 AND WAS EVALUATED  OUT LIMITS PER CRJ-700 SRM 53-21-03-101-002-A01 THEREFORE STGR 20R BTW FS 295 / FS 310 WAS REPAIRED PER CRJ700 SRM 53-00-03-201-001-A01
